MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED

Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED
Catalog Number FCEALTMAXX
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers malfunction events that occurred between july 1 and september 30, 2024.This vmsr summarizes one malfunction event involving three medline alterra maxx universal beds (catalog number fcealtmaxx).The account reported broken control boxes and, during troubleshooting, reported a fractured head-motor shaft on one bed, a physically fractured control box on a second bed, and a clicking or intermittently stopping head function associated with a t-cable on a third bed.No devices, photographs, or videos were returned for evaluation; therefore, the reported malfunctions could not be confirmed.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q3 2024.Associated serial numbers: (b)(6).Associated di: 10888277651838.No lot number was available.One malfunction event involving three devices is summarized in this report.No devices were returned to the manufacturer or evaluated; no samples, photographs, or videos were received.None of the three devices was labeled for single use.No devices were identified as reprocessed.The devices were reported to be in normal everyday use.The account initially reported that all three medline alterra maxx universal beds, catalog number fcealtmaxx, had broken control boxes.During troubleshooting, the account reported that serial number: (b)(6) had a fractured shaft on the head motor and required a replacement head actuator; serial number: (b)(6) had a physically fractured control box and required a replacement control box; and serial number: (b)(6) had a head function that clicked or stopped while lowering.For serial number: (b)(6), the head function operated correctly without clicking after the hand pendant was connected directly to the control box, supporting replacement of the t-cable and junction box.Medline reviewed the complaint documentation, product change history, and available quality control inspection records.No product changes were identified that could have contributed to the alleged failures.The available records documented that the serial-numbered devices passed applicable inspections or were covered by a waived letter of guarantee.Because no device, photograph, video, or other critical evidence was received, the reported malfunctions could not be confirmed and the investigation concluded that the cause was not established; the recorded cause was an unconfirmed defect with a sample required to determine cause.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALTERRA MAXX UNIVERSAL BED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50898812
Report Number1417592-2026-51050
Device Sequence Number5828955
Product Code OSI
UDI-Device Identifier10888277651838
UDI-Public10888277651838
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCEALTMAXX
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown